# SDR MALA010156

- Difficulty date: January 21, 2001
- Submitted: February 5, 2001
- Operation: Air carrier
- Aircraft: N420XJ
- Make and model: Saab 340B
- Aircraft serial: 420
- Aircraft time: 9,508 hours, 10,719 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, THE OUTBOARD FLANGE ON BL 0 SEAT TRACK FROM STA 294 THRU STA 412 IS CORRODED.  REFER TO CELSIUS W/O 19279, TASK 1535, AND SAAB STATEMENT 340SDS000867.  MAINTENANCEREMOVED CORROSION, AND CHECK LIMIT, REMOVED MATERIAL IAW 51-10-30.  REMOVED CORROSION REF: SAAB SRM 51-70-40.  SEVERAL AREAS OUT OF LIMITS BETWEEN 294 & 339 REF: SRM 51-10-10, AREA BETWEEN 339 AND 412 WITHIN LIMITS REF: 51-10-10, ALODINE, PRIME AND PAINTED SEAT TRACK IAW SRM 51-20-10.
